A family of infinite pairs of quadratic fields ${\Bbb Q} (\sqrt{D})$ and ${\Bbb Q} (\sqrt{-D})$ whose class numbers are both divisible by 3

Tom 96 / 2001

Toru Komatsu Acta Arithmetica 96 (2001), 213-221 MSC: Primary 11R29; Secondary 11R11. DOI: 10.4064/aa96-3-2

Autorzy

  • Toru KomatsuDepartment of Mathematics
    Tokyo Metropolitan University
    Hachioji, Tokyo 192-0397, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek